Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6668
Title: A stop-loss risk index
Authors: Wei, Wang 
Yatracos, Yannis G. 
Wei, Wang 
Keywords: Risk (Insurance)
Mathematics
Issue Date: 2004
Publisher: Elsevier
Source: Insurance: Mathematics and Economics, 2004, Volume 34, Issue 2, Pages 241-250
Abstract: An index related with the Dutch premium calculation principle [Insur.: Math. Econ. 11 (1992) 129] and the tail conditional expectation [Math. Finance 9 (1999) 203] is proposed to measure the right-tail insurance risk. The index agrees with pure-tail ordering, is superadditive for comonotonic losses and is compared in examples with Wang's [North American Actuarial Journal 2 (1998) 88] index.
URI: http://ktisis.cut.ac.cy/handle/10488/6668
ISSN: 01676687
DOI: 10.1016/j.insmatheco.2003.12.003
Rights: © 2004 Elsevier B.V. All rights reserved.
Appears in Collections:Άρθρα/Articles

Show full item record

SCOPUSTM   
Citations 50

3
checked on Aug 19, 2017

WEB OF SCIENCETM
Citations 50

2
checked on Aug 14, 2017

Page view(s) 50

25
Last Week
0
Last month
7
checked on Aug 22, 2017

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.